On stabilization problems for ordinary differential equations
Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1294-1299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_8_a2,
author = {P. A. Zharov},
title = {On stabilization problems for ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1294--1299},
year = {1995},
volume = {31},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_8_a2/}
}
P. A. Zharov. On stabilization problems for ordinary differential equations. Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1294-1299. http://geodesic.mathdoc.fr/item/DE_1995_31_8_a2/